# SDR SWIA2018072644906

- Difficulty date: July 26, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N941SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7750
- Aircraft time: 40,225 hours, 34,041 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Dcu
- Condition: Failed
- Location: Extingushing Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CARGO LO BOTTLE MESSAGE IN CRUISE. NO BOTTLE DISCHARGE FOUND UPON INSPECTION. DECLARED EMERGENCY. LANDED SAFELY. (FLT#5561) CLOSED TROUBLESHOT CARGO LO BOTTLE MESSAGE IAW FIM. REMOVED AND REPLACED DCU 1 AND DCU 2 IAW AMM.
